Translator Disclaimer
December 2005 On invariant submanifolds of contact metric manifolds
Jeong-Sik Kim, Tooru Sasahara, Mukut Mani Tripathi
Tsukuba J. Math. 29(2): 495-510 (December 2005). DOI: 10.21099/tkbjm/1496164967

Abstract

Invariant submanifolds of $(\kappa,\mu)$-manifolds and $(\kappa,\mu)$-space forms are studied.

Citation

Download Citation

Jeong-Sik Kim. Tooru Sasahara. Mukut Mani Tripathi. "On invariant submanifolds of contact metric manifolds." Tsukuba J. Math. 29 (2) 495 - 510, December 2005. https://doi.org/10.21099/tkbjm/1496164967

Information

Published: December 2005
First available in Project Euclid: 30 May 2017

zbMATH: 1094.53054
MathSciNet: MR2177023
Digital Object Identifier: 10.21099/tkbjm/1496164967

Rights: Copyright © 2005 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.29 • No. 2 • December 2005
Back to Top